# SDR 06FDEA1273

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 18,200 hours, 9,345 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Regulator
- Condition: Obstructed
- Location: Lt Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT TURN AIRCRAFT TO LEFT MANUALLY WITH YOKE.  TURN RIGHT NORMALLY, ENGAGED AUTOPILOT WITH 15 DEGREE BANK AND AIRCRAFT TURNED WHAT SEEMED TO BE NORMAL TO LEFT WITH AUTOPILOT ON.  AFTER LANDING CONTROL STILL JAMMED TO LEFT.  NOTE NORMAL FLIGHT CONTROL CHECK PRIOR TO FLIGHT.  PERFORMED DETAILED VISUAL INSPECTION OF LEFT HAND AILERON TENSION REGULATOR AND SURROUNDING AREAS.  FOUND AND REMOVED SMALL BOLT HAD LODGED IN THE LEFT HAND AILERON TENSION REGULATOR.
